# SDR 2005UALA00748

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 49,104 hours, 26,885 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952136
- Condition: Gouged
- Location: Aft Cargo Door L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT FRAME HAS .035 GOUGE WITH 15" LONG CRACK.  REMOVED LOWER AFT FRAME.  REMOVED INNER SUPPORT ANGLE.  REINSTALLED ANGLE AND NEW FRAME.  REF SRM 51-40-02.  FRAME PN 65-47952-136.
